I have typically very clear skin..and all of a sudden I got very bad acne. mostly flesh colored, it was very hard to manage and get rid of. it is now starting to start on my chest and back. nothing worked and it wasnt normal for me..so i thought it must be the 6 cortisone shots that i had received in the 2 weeks before that.
I got very very ill one week ago, thinkinig it was the flu, I rode it out for 4 days before going to the ER. they gave me meds for the FLU...then I ended up back in the ER bc I wasnt getting better. now I get diagnosed with HEPATITIS A. FLU symptoms are the same as some symptoms from HEP A so thats why i was so sick. After reading up on HEP A, i realize now that the liver can cause skin to change and acne to grow. has anyone experienced this????
Hepatitis A causes fever, yellowish discoloration of skin and eyes, loss of appetite, joint pains, abdominal pain, weakness etc. The common symptoms of flu are fever, headache, chills, tiredness, cough; runny nose etc.The symptoms are usually the same except yellowish discoloration of skin and eyes seen in hepatitis A. Acne is usually caused by stress and bacteria. In cases of liver congestion liver functions may be affected leading to higher levels of testosterone in the body. This hormone imbalance increases sebum production and it attracts bacteria and clogs the pores further aggravating the problem. Do visit your doctor for more queries and assistance.Keep me posted.
Best luck and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.